# SDR 2004UALA00356

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 36,489 hours, 12,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT PRESS BULKHEAD & SKINS STA 1620-1787 STR 19-25L.  MAJOR REPAIR ACCOMPLISHED.  STA 1720 BREAK RING REPLACED FROM WL 191 TO BL 0 STA 1720 BULKHEAD 2 INCH DENT REPAIRED.  SKINS REPLACED STA 1620-1720 STR 19-25L.  STRINGERS AND ASSOC FITTINGS REPLACED STA 1720-1787 STR 19-25L.
